Relative vanishing theorems in characteristic$p$

Tohru Nakashima Department of Mathematics, Tokyo Metropolitan University

TBD mathscidoc:1701.332861

Arkiv for Matematik, 34, (2), 327-334, 1994.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{tohru1994relative,
  title={Relative vanishing theorems in characteristic$p$},
  author={Tohru Nakashima},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203549184494670},
  booktitle={Arkiv for Matematik},
  volume={34},
  number={2},
  pages={327-334},
  year={1994},
}
Tohru Nakashima. Relative vanishing theorems in characteristic$p$. 1994. Vol. 34. In Arkiv for Matematik. pp.327-334. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203549184494670.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved